Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+12]  Extending algebraic operations to D-completions

KL:11 (Article)
Author(s)Keimel, Klaus and Lawson, Jimmie D.
Title« Extending algebraic operations to D-completions »
JournalTheoretical Computer Science
Volume430
Page(s)73--87
Year2012

BibTeX code
@article{KL:11,
  volume = {430},
  author = {Keimel, Klaus and Lawson, Jimmie D.},
  year = {2012},
  pages = {73--87},
  journal = {Theoretical Computer Science},
  title = {Extending algebraic operations to D-completions},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!